# SDR CA120423002

- Difficulty date: April 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 1,817 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING REVENUE FLIGHT, FROM AIRPORT, ACFT EXPERIENCED A NR 1 FUEL PRESSURE CAUTION LIGHT FOLLOWED BY AN UNCOMMANDED ENGINE SHUTDOWN.  IN-FLIGHT RE-START WAS NOT ATTEMPTED.  ACFT RETURNED TO DEPARTURE AIRPORT AND SUCCESSFULLY ACCOMPLISHED A SINGLE ENGINE LANDING.
